MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE C CS 132 NK; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE C CS 132 NK; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6058-0335D
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fall (1848); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Doctor reports patient at status post left anterior hip replacement done approximately 2 weeks ago may have fallen and now has an acetabular fracture and the cup has shifted as well as protruded through the medial wall.Doctor requested to revise the acetabulum.The cup was carefully removed and then preparation of the acetabulum was performed to implant a tritanium revision cup.After bone grafting the medial wall the cup was implanted and multiple screws were used to augment it¿s fixation.Satisfied with the cup a liner was impacted.It was then noticed the accolade cemented stem was loose.Doctor decided to re cement a new stem into the existing mantle.A trial head was used to check stability.A new head was implanted and the surgical site was closed.The surgery was performed without incident.No further information is available due to emr password secured.

Brand Name
ACCOLADE C CS 132 NK
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10444634
Report Number0002249697-2020-01696
Device Sequence Number2795715
Product Code LPH
UDI-Device Identifier07613327020748
UDI-Public07613327020748
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number6058-0335D
Device Catalogue Number6058-0335D
Device Lot NumberLL389P
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;